Translator Disclaimer
December 2020 Lens spaces which are realizable as closures of homology cobordisms over planar surfaces
Nozomu Sekino
Illinois J. Math. 64(4): 481-492 (December 2020). DOI: 10.1215/00192082-8642515

Abstract

We determine the condition on a given lens space having a realization as a closure of homology cobordism over a planar surface with a given number of boundary components. As a corollary, we see that every lens space is represented as a closure of homology cobordism over a planar surface with three boundary components. In the proof of this corollary, we use Chebotarev’s density theorem.

Citation

Download Citation

Nozomu Sekino. "Lens spaces which are realizable as closures of homology cobordisms over planar surfaces." Illinois J. Math. 64 (4) 481 - 492, December 2020. https://doi.org/10.1215/00192082-8642515

Information

Received: 5 October 2019; Revised: 5 May 2020; Published: December 2020
First available in Project Euclid: 16 September 2020

zbMATH: 07269217
MathSciNet: MR4164443
Digital Object Identifier: 10.1215/00192082-8642515

Subjects:
Primary: 57M27
Secondary: 57M50

Rights: Copyright © 2020 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.64 • No. 4 • December 2020
Back to Top